Overcoming Red Spots On The Body After Taking Body Fat Drugs?

Illustration of Overcoming Red Spots On The Body After Taking Body Fat Drugs?
Illustration: Overcoming Red Spots On The Body After Taking Body Fat Drugs? woundsource.com

Pg. R nPreviously, I just tried to use the Samyunwan medicine so that it was overweight, my friend told me. R nBut after that my face became red spots like that, and it got spotty. R nWhat is it because of that side effect? ​​ R n Then how do you make the red spots disappear?

1 Answer:

Hello Nurkhotifah,


The complaints you experience can be caused by the following conditions:

allergic to active substances
hormonal imbalance
metabolic disorders

your skin may be too sensitive to the substances in the drug you are referring to. to overcome this you should temporarily stop using the drug. do facial care by cleaning your face with a facial soap that suits your skin condition, avoid squeezing or popping pimples, and consult a dermatologist regarding your acne complaints


so, hopefully useful

: by

Related Question

Overcoming Hernias That Enter Into The Scrotum And Its Relation To Fertility?

Overcoming Hernias That Enter Into The Scrotum And Its Relation To Fertility?

(1 year ago)

Yes, yes. I got a hernia on the right that entered into the scrotum. And after I checked the doctor said the tissue was so weak that it was perforated. Happens to the intestine has...

How To Use Ointment For Stye?

How To Use Ointment For Stye?

(11 months ago)

Hello, I want to ask, how to use the eye ointment that is being stye on the eyelid, what is the correct way? Is it applied to the affected area only or is it my way wrong? Because ...

About The Benefits Of The Paleo Diet?

About The Benefits Of The Paleo Diet?

(12 months ago)

Good morning, what do I want to ask about the Paleo diet? is it really good for health?...

Leave a Reply

Your email address will not be published. Required fields are marked *